I feel very full and bloated every time I eat and little appetite. I've had a couple bad headaches as well. I will increase my water as someone on this site said will help with side effects. Has anyone else felt like they were just bloated up?
ddburke; Yes I have heard this often when people just start this medication and even more so with a headache. Lucky for you that you should only have to take it for 8 weeks but check with the doctor or nurse when you go in for your next appointment which should be soon or call them and let them know of your problems. but this should go away within a week or so and if you start drinking more water the headache should also go away you really have to flush the system out. Just do you best to at least eat small meals and that might help the stomach also. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Harvoni - This is my fourth day of treatment. I am feeling dizzy. Anyone else have this side effect?
Posted 7 Oct 2015 • 2 answers
Posted 1 Mar 2016 • 3 answers
Hello, I am on day 18 on a 12 week Harvoni treatment. My virologist called to tell me that the blood
Posted 4 Apr 2016 • 1 answer
Posted 18 Jul 2016 • 2 answers
Posted 21 Jul 2016 • 2 answers